# SDR CA960131007

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 311849602
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 1,617 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

(CAN)ON TAKEOFF ROLL THE #2 PROPELLER WENT INTO UNCOMMANDED AUTOFEATHER AT 90 KIAS.TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO BLOCKS. GROUND INSPECTION REVEALED A FAULTY PROPELLER GOVERNOR WHICH WAS RE PLACED. CHECKED SERVICEABLE, AND THE AIRCRAFT RETURNED TO SERVICE.
